# SDR ASAA2021080235575

- Difficulty date: July 17, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 8 hours, 7 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727i-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H FLOOR SUPPORT TRANSITION ANGLE CORRODED FROM 7271 TO 847. GROUNDED - YES. EVALUATED AFT PIT 4H FLOOR SUPPORT TRANSITION ANGLE STA727I-STA847, FROM STA727I-STA727J+7: ORIGINAL THINK' .040" MAT REOMOVED .014" . REMAINING MAT .026" OUT OF LIMITS PER B737-900ER SRM 58-00-53-1A-2. REMOVED DAMAGED AREA @ STA727I-STA727J+7 AFT OUT SUDE OER B737-900ER SRM 53-00-53-2R5. FABRICATED AND INSTALLED REPAIR PARTS IAW B737-900ER SRM 53-00-53-53-22-5 IN THE AFT PIT L/H SIDE STA7271-STA727J+7. EVALUATED STA727J+7-STA847 L/H SIDE AFT PIT ORIGINAL THICK"..040" MAT REMOVED .002" MAT REMAINING .038". WITHIN LIMITS PER B737-900ER SRM 53-00-53-1A-2. APPLIED ALODINE, PRIMED AND HASH MARKED AFT PIT L/H FLOOR SUPPORT TRANSITION ANGLE STA727J+7-STA847 PER ASA B737-900ER AMM 51-21-41-701, AMM 51-05-01-701, SRM 53-00-53-1A-2. AND BOEING SPOM 20-41-02.
